Ask The Doctor > Questions & Answers > 3 days after having a abortion

3 days after having a abortion

Patient: 3 days after having a abortion I’m passing quite a lot of blood clots I could feel them falling out while standing as soon as I sit on the toilet they pretty much just fall out. Is this normal ?? There only little ones but I must of had atleast 10 within an hour and I’m still getting some now

 

 

Doctor: Hello,Thanks for the query.Though there is some amount of bleeding after abortion for a week, it is not in the for m of clots and excessive in amount. It is better to consult your Gynecologist now and get an examination done to make sure the abortion is completed and there are no products left behind, which could be a cause of such a bleeding.Hope this helped.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment